n-scroll chaos generator using nonlinear transconductor


Ozoguz S. , ELWAKIL A., SALAMA K.

ELECTRONICS LETTERS, vol.38, no.14, pp.685-686, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 14
  • Publication Date: 2002
  • Doi Number: 10.1049/el:20020524
  • Title of Journal : ELECTRONICS LETTERS
  • Page Numbers: pp.685-686

Abstract

A novel chaotic oscillator capable of generating n-scroll chaos by relying on a multiple-cycle nonlinear transconductor is reported. The function of this nonlinearity can be mathematically represented via smooth hyperbolic tangent functions and its implementation only requires properly-biased bipolar differential-pair cells. The structure of the proposed oscillator is much simpler than existing n-scroll chaos generators.